# SDR AALA202404127311

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 40,245 hours, 15,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Sl;Ide Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE ARMING HANDLE IS LOOSE. ADJUSTED GRIP PLATE ON L2 SLIDE HANDLE.
